-regular languages defined by a limit operator.

Mikulášek, Karel

Mathematica Pannonica (1996)

  • Volume: 7, Issue: 2, page 215-222
  • ISSN: 0865-2090

How to cite


Mikulášek, Karel. "-regular languages defined by a limit operator.." Mathematica Pannonica 7.2 (1996): 215-222. <http://eudml.org/doc/233136>.

author = {Mikulášek, Karel},
journal = {Mathematica Pannonica},
keywords = {finite deterministic -acceptor; -regular languages; finite deterministic -acceptor; -regular languages},
language = {eng},
number = {2},
pages = {215-222},
publisher = {University of Miskolc},
title = {-regular languages defined by a limit operator.},
url = {http://eudml.org/doc/233136},
volume = {7},
year = {1996},

AU - Mikulášek, Karel
TI - -regular languages defined by a limit operator.
JO - Mathematica Pannonica
PY - 1996
PB - University of Miskolc
VL - 7
IS - 2
SP - 215
EP - 222
LA - eng
KW - finite deterministic -acceptor; -regular languages; finite deterministic -acceptor; -regular languages
UR - http://eudml.org/doc/233136
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.